# SDR TAMF20211227018

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N336QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1506
- Aircraft time: 23,691 hours, 6,633 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 72,960 hours, 12,615 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: RB211TRENT772B60
- Part serial: 41069
- Condition: Degraded
- Location: Zone 400
- Part time: 72,960 hours, 12,615 cycles
- Component: Engine, Rroyce, RB211TRENT77
- Component part number: RB211TRENT772B60
- Stage of operation: TO
- How discovered: B
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING AIRCRAFT POWER ADJUSTMENT TO START THE TAKEOFF PHASE "ENG 2 STALL FOLLOWED BY ENG FAIL" OCCURRED. THE AIRCRAFT RETURNED TO THE PARKING POSITION AND DURING THE INSPECTION OF ENGINE, DAMAGE TO THE HIGH PRESSURE COMPRESSOR (HPC) WAS FOUND. THE DAMAGE FOUND IS OUT OF ALLOWABLE LIMITS AND REPLACEMENT OF THE ENGINE 2 IS REQUIRED.

ENGINE 2 REPLACEMENT IS IN PROGRESS
